# SDR QXEA200602675

- Difficulty date: September 30, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 20,982 hours, 30,256 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Retainer
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - LEFT NACELLE XN121, ZN21 SEAL RETAINER IS GOUGED THROUGH AT INBOARD AND OUTBOARD ENDS.  REPAIRED IAW SRM 51-40-11.
